Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with PCOS. Had taken metformin. Stopped medication. Sore breasts and spotting. Pregnant?

I was diagnosed with PCOS , about 6 months ago. My doctor was very calming and told me as long as I take my metformin there will be no problem ttc. Well about 3 months ago I stopped taking the metformin because I moved to the Dominican Republic and haven t had time to go to a doctor to get another prescription. I had been irregular before the metformin and in July I started getting my normal period.. Until now. Me am my fiancé have been ttc and I m 3 weeks late with EXTREMELY sore breast but neg hpt . Could I be pregnant? I want it so bad. :( Please help!
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Metformin is safe and effective and can be used even in pregnancy. Since you had discontinued medication on your own, you should first get a check up from a gynecologist to see if you are pregnant or if it is the usual delayed cycle of PCOD. HPTs are not so sensitive and so, they are not always positive. You can get a blood test and a sonogram. Soreness of breasts can occur in premenstrual phase and in early pregnancy too. Other symptoms of early pregnancy include tiredness, sleepiness, nausea and vomiting, altered tastes, increased bladder frequency etc. Do not worry, you have every chance to get pregnant. Get further advice from your doctor. Take care.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor